# SDR DALA2024020601552

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,740 hours, 16,277 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 ERA 605516-14AD REV A. CORRECTIVE ACTION: AMOC APPROVAL TO AD 2021-10-19 IS REQUIRED AT OR PRIOR TO 50,000 TOTAL AIRFRAME FLIGHT CYCLES. (0182785)
